MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA; CATHETER, PTCA, CUTTING/SCORING

PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3510-B
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient's dob, age at time of event, weight, ethnicity, and race are unknown.This information was not available from the facility.Patient information regarding relevant tests/laboratory data or medical history are unknown.The information was not available from the facility.Report source: foreign- (b)(6).The angiosculpt device was lost at the facility, thus no returned product investigation was performed.Per the ifu, if unusual resistance is felt when the catheter is being manipulated, carefully remove the entire catheter system.
 
Event or Problem Description
The angiosculpt device was used to treat a moderately tortuous and moderately calcified proximal rca with 90% isr and suspected blood clot.A sion blue guidewire was inserted and an altaview ivus catheter was loaded onto the guidewire and removed with no issues.Then, a filtrap guidewide was inserted and the sion blue guidewire was removed.The angiosculpt device was loaded onto the filtrap guidewire and was inflated 5 times to 16 atm.Upon removal, strong resistance was encountered, thus the filtrap and angiosculpt were removed together as a unit.Rewiring of the vessel was performed and the procedure was completed with a non-angiosculpt dcb.No patient injury reported.This adverse event is being reported because the angiosculpt got stuck on a non-manufacturer''s guide wire and removed as a unit.Placement of a new guide wire was necessary to complete the procedure.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Blocks d1/ g1: manufacturer name and site name were updated from spectranetics to philips image guided therapy corporation to match the information on the product label.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ANGIOSCULPT EVO RX PTCA
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
ana tan
5055 brandin court
fremont, CA 94538
MDR Report Key12817355
Report Number3005462046-2021-00065
Device Sequence Number17340192
Product Code NWX
UDI-Device Identifier00813132026929
UDI-Public00813132026929
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2022
Device Model Number2200-3510-B
Device Catalogue Number2200-3510-B
Device Lot NumberG21030018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FILTRAP GUIDEWIRE, MFG AND SIZE UNK; MEDTRONIC: 6F LAUNCHER GUIDE CATHETER; TERUMO: 6F RADIFOCUS INTRODUCER SHEATH
Outcome Attributed to Adverse Event Other;
Patient SexUnknown